# SDR FDEA202205271310

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK X= 8.5   STATION 625 TO 645 LEFT HAND. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK X= 8.5 STATION 625 TO 645   LEFT HAND EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-52-2R   REPAIR 1 FIGURE 201. EO 1-5100-7-5001 B7 PART 1, TITLE: STRUCTURES - REPAIR CATALOG -   MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
